| Model Number |
MMT-723LNAS |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported damage on the bottom of the pump and come apart and the drive support cap was sticking out.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump is not expected to be returned for analysis.
Additional Manufacturer Narrative
Compromised force sensor system alarm during the basic occlusion test due to loose/protruded drive support disk.